# SDR QXEA2017040300212

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 37,172 hours, 38,875 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 474001
- Part serial: MAL0063
- Condition: Malfunctioned
- Location: Nlg
- Part time: 28,701 hours, 29,264 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GEAR RETRACTION, NOSE GEAR TOOK UNUSUALLY LONG TO COME UP AND LOCK. ESTIMATING APPROXIMATELY 30 SECONDS AFTER GEAR HANDLE WAS BROUGHT TO UP POSITION. NLG LOCK ACTUATOR REMOVED AND REPLACED NLG RETRACTION NORMAL. RETURNED TO SERVICE.
